# SDR SWAA2019032030875

- Difficulty date: February 13, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141A33102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT BEAR STRAP CRACKED BETWEEN BS 291.5+2 TO BS 294, BETWEEN STR 8R TO STR 9R.  R&R DOUBLER IAW EA.
